# SDR ASOA2014101511418

- Difficulty date: September 17, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,608 hours, 20,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ACCESS HOLE 832BR INTERCOSTAL CRACKED.  REMOVED PAX DOOR INTERCOSTAL IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED FASTENERS HOLES IN NEW INTERCOSTAL IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.  RECEIVED AND COMPLIED EO 25-2014-298 10/06/14 WITH SEC I 1-2 OF 25-2012-298.  INSTALLED INTERCOSTAL IAW SRM 51-42-13-001-001-A01.
